I am always scared if my resting heart rate isn't below 60. Sometimes it's 75-80 then other mornings and nights it's 55-69. Should I be concerned?

Misinformed? You should be scared if your heart rate does not ever fluctuate. I think you may be misinformed about heart health and focusing on something that is nearly meaningless for a 24 year old male to be worrying about. Your heart rate fluctuations are not only normal they represent good heart health.

Related Questions

Why is my resting heart rate faster in the mornings?

Normal fluctuation. Our blood pressures and heart rates increase in the mornings naturally. This is called diurnal variation, and is part of the mechanism our bodies have for waking us up. Read more...

I recently lost 35 pounds but noticed my resting heart rate has changed significantly! From 90 to about 49-53. I'm concerned?

It is likely fine. Likely the heart rate decrease is due to the weight loss which is excellent. Another reason could be any medications you re on. If you generally feel well, and do not feel short of breath when exerting yourself, I do not think you need to worry. Read more...

My resting heart rate increased by 15 while taking arthrotec (diclofenac and misoprostol). Should I be concerned?

Common sense with ri. Go down to the drugstore and check your blood pressure and pulse daily for a week without it. Write it down. (with your doctor's permission) and then do this while taking arthrotec (diclofenac and misoprostol). Then review it with your doctor. It could be nothing or a problem, depending on what your cardiac system is to begin with. Read more...

Started. 01mg of clonidine for motor tics. My resting heart rate is a healthy 42bpm. Scared this med will drop my heart rate dangerously low & kill me?

Clonidine. As an Alpha 2 adrenergic agonist one of the side effects is bradycardia. But, as a healthy young man and at lower doses you should be able to tolerate the drug well. Of course, if you develop dizziness, near fainting or postural changes call your doctor. Close follow up with the prescribing physician highly recommend. Read more...